孙振晓,刘化学.齐拉西酮致血小板减少症1例[J].四川精神卫生杂志,2019,32(6):564-566.
齐拉西酮致血小板减少症1例
Thrombocytopenia caused by ziprasidone: a case report
投稿时间:2019-10-15  
DOI:10.11886/scjsws20191015001
中文关键词:  齐拉西酮  血小板减少症
英文关键词:Ziprasidone  Thrombocytopenia
基金项目:
作者单位E-mail
孙振晓 临沂市精神卫生中心 szx.ywk@163.com 
刘化学 临沂市精神卫生中心  
摘要点击次数:
全文下载次数:
中文摘要:
      本文目的是通过报道1例齐拉西酮致血小板减少症,以引起临床对此不良反应的关注。1例29岁女性精神分裂症患者既往无血小板减少症病史及家族史,用药前检查血小板水平正常,在应用齐拉西酮治疗9天后出现腹部及双上肢皮肤瘀斑,并逐渐增多,延展至臀部及下肢等处,检查血小板降至1×109/L,遂停用齐拉西酮,输注单采血小板,加用咖啡酸片等治疗,血小板逐渐回升,8天后恢复正常,皮肤瘀斑消退。提示系齐拉西酮所致血小板减少症。
英文摘要:
      A case of thrombocytopenia caused by ziprasidone is reported in this paper, so as to arouse clinical concerns on this adverse reaction. A 29-year-old female schizophrenic patient, who had no medical or family history of thrombocytopenia and normal platelet level before medication, developed ecchymosis on the skin of abdomen and upper limbs after treatment for 9 days, which gradually worsened and extended to the skin of buttocks and lower limbs. Examination showed that the patient's platelet decreased to 1×109/L. Ziprasidone was discontinued clinically, and the treatments of platelet infusion combined with caffeic acid tablets were applied. Then the platelets level gradually recovered, and the skin returned to normal 8 days later. These results indicate thrombocytopenia is caused by ziprasidone.
      附件
查看全文  HTML  查看/发表评论  下载PDF阅读器
关闭
手机扫一扫